# SDR 06FDEA1429

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY STRG 44 HAS NUMEROUS SPOTS OF CORROSION AROUND RIVETS, SIDE TOP OF VERTICAL FLANGE BETWEEN FS 44-47, REF N00729.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 FOUND 2 AREAS OUT OF LIMITS.  REPAIRED IAW EA 6-5315-98992.
